Hi! I recently had two steroid injections/epidurals. I know that steroids cause anger , but I am wondering how long it lasts. Ever since my shots, I have had trouble dealing with this anger feeling that I can not get rid of. I have had the steroid pack of pills do this to me before, but it wears off in a few days.
Does anyone know how long this "anger" might last with the actual injections??
At the same time, I started oxycontin 20 mg 2s/day but I dont think that would be causing it since I have been on oxycodone for over a year.
The only other thing I could think of is that I am tired, therefore grumpy, but I dont know, it doesnt feel like thats what it is.
It makes me mad at my family and friends for no reason at all, I hate it! I have to keep quiet and not say anything sometimes.
I too have had injections but these are not anabolic ....They will not make you angery or have any other reactions you might get from anabolics...These injections only releived my pain for about a week at a time..Total waste of time!...Well good luck,
My PM doc told me that the steroids they inject into your spine don't go into your system like the oral meds. They just stay in the injected area until they gradually get absorbed. So I would bet your anger is more related to stress, sleep problems or something else.
hi , so far i've only had trigger point injections but i had 25 in 2 1/2 weeks i'm not sure if itwas the meds or i get anxiety and very very tense and my dr increases my xanax for a couple of days and it really works but i don't know if its from the shots or my anxiety but eitherway the xanax takes care of it for me and it subsides in 2 days... i'm also unsure if it would be diff for the esi?